# SDR DHL9880617C

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, PRESSURE BULKHEAD AFT AT STA 1766 RT SIDE AT S-12 AT DOUBLER ANGLE HAS 5 CRACK.  STOP DRILLED .250 AND FABRICATED REPAIR ANGLE PER SRM 53-2-3.  INSTALLED REPAIR DOUBLER PER SRM 53-2-85.
